# SDR BSYA2010044

- Difficulty date: November 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N39DK
- Make and model: Lear 35A
- Aircraft serial: 480
- Aircraft time: 22,923 hours, 22,046 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 856NA1
- Condition: Shorted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WHEN THE LT PITOT CIRCUIT BREAKER POPPED.  DIVERTED.  MX R & R PITOT TUBE, OPS CHECKS GOOD.
